# SDR 200416

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 37,681 hours, 60,146 cycles
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209222
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE LIGHT CAME ON. INSTALLED MISSING NR 2 ENGINE OIL FILLER CAP PACKING IAW P&W 72-00-00 PG 337.  ENGINE RUN-UP IAW PSM 1-8-2 71-00-00 PG 529-534.
